# SDR DALA2018061003924

- Difficulty date: June 8, 2018
- Submitted: June 10, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 79,402 hours, 60,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON SVC CK FOUND ROWS 1 CD THRU 12 ED EMERGENCY PATH LIGHTING INOP. R&R BATTERY POWER SUPPLY FWD CABIN PER WDM 33-51-12. ALSO R&R BATTERY ASSY (FWD CABIN) PER 33-53 OPS CKS NML A/C OK FOR  SERVICE.
